Using perturbation methods and Laplace-Padé approximation to solve nonlinear problems
Articles > Article · 2013
Authors: U. FILOBELLO-NINO, H. VAZQUEZ-LEAL, Y. KHAN, Ahmet YILDIRIM, V. M. JIMENEZ-FERNANDEZ, A. L. HERRERA-MAY, R. CASTANEDA-SHEISSA, J. CERVANTES-PEREZ
Miskolc Mathematical Notes, Journal Indexed in SCI Expanded, International, WoS, 2013, vol 14, pp 89-89
Summary
In this paper, the perturbation method and Padé transformation are used to provide an approximate solution of elliptic integrals of the second kind and of complete integrals of the first kind.Besides, we used the obtained results to calculate an analytic expression for the period of a simple pendulum.The method has an acceptable accuracy for high values of the initial amplitude, compared to the relative error < 1:7% for initial angles Â Ä 70 ı .